# SDR ASOA201901214003

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 34,809 hours, 30,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493003
- Condition: Damaged
- Location: Cargo Door
- Component: Cargo Door, Emb
- Component part number: 14545809403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION A PREVIOUS REPAIR ON THE CARGO DOOR LOWER FORWARD CORNER WAS FOUND TO HAVE A CREASE ON THE SKIN. MAINTENANCE REMOVED THE DOUBLER, CUT OUT THE AFFECTED SKIN AND INSTALLED A NEW DOUBLER. PRESSURIZATION CHECKS WERE PERFORMED SATISFACTORILY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. DAMAGE LOCATED BETWEEN VB1-VB2 AND HB3-HB4.
